# SDR J7SA20170726001

- Difficulty date: July 26, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N475FX
- Make and model: Lear 45LEAR
- Aircraft serial: 508
- Aircraft time: 1,832 hours, 1,374 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Module
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DECLARED AN EMERGENCY DUE TO "NORM BRAKE FAIL" RED ICAS MESSAGE POSTING ON APPROACH. ABORTED APPROACH AND RAN CHECKLIST ITEMS. LANDED WITHOUT INCIDENT. REPLACED BRAKE SHUTTLE MODULE, INBD TRANSDUCER FROM SHUTTLE MODULE, OUTBD TRANSDUCER FROM SHUTTLE MODULE. OPS AND LEAK CHECK GOOD.
